# SDR AALA20060424

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY PATH LIGHTS AT LEFT HAND SIDE OF FIRST CLASS INOPERATIVE.  REPLACED LOWER CONTROL MODULE AT LEFT ROW 3A FOR EMERGENCY PATH LIGHTS AT LEFT HAND SIDE OF FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
